# SDR IPXA2025011354264

- Difficulty date: January 7, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 73,142 hours, 24,371 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Fitting
- Part number: 149T750069
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK , SUPPORT STRUT AT L/H WING FAIRING PANEL 195CL. (REPLACE). ACCOMPLISHED REPAIR I.A.W UPS EO NO: EO-92500-REQ1 REV. 1. INSTALLED REPAIR PARTS I.A.W SRM 51-40-02-0G REV. 91. AND BOEING DWG NO. 149T7500 SH. 3 REV. C AND 149T7500 SH. 2 REV. K. JOB COMPLETED. ATTACHEMENTS ARE UPLOADED.
